# SDR 20010208CW007

- Difficulty date: January 12, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N522BM
- Make and model: Bell 206L
- Aircraft serial: 512121
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001105
- Part serial: T790
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,398 hours
- Stage of operation: AG
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS FLYING LOW SPEED OVER A CORN FIELD AT NIGHT FOR FROST PREVENTION.  ON RETURN LEG TO AIRPORT FOR REFUELING. AT 11:30 PM AIRCRAFT DEVELOPED SEVERE MAIN ROTOR VIBRATION.  UPON SHUTDOWN, FOUND CRACK IN BLADE AREA.
